# SDR QMLA1110200808052

- Difficulty date: November 10, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N124LN
- Make and model: Snias AS350B2
- Aircraft serial: 4130
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9921
- Condition: Failed
- Part time: 510 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW SMELLED SMOKE WITH THE ILLUMINATION OF GEN LIGHT, FUEL P LIGHT AND WITH A DROP OF FUEL PRESSURE TO 0 BARS. PILOT MADE PRECAUTIONARY LANDING. MECHANIC WAS NOTIFIED. STARTER GENERATOR WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.
